Alert archive / Kansas / Red Flag Warnings in 2011

Red Flag Warning 34, NWS Goodland, KS

October 2, 2011Gove County, Logan County, Wichita County, Kansas

NWS Goodland, KS issued this red flag warning at Oct 2, 2011, 8:17 AM CDT for Gove County, Logan County, Wichita County, Kansas. It took effect at Oct 2, 2011, 1:00 PM CDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 2, 2011, 8:17 AM CDT (13:17 UTC)
In effect from
Oct 2, 2011, 1:00 PM CDT
Expired
Oct 2, 2011, 7:00 PM CDT
In force
6 hr
Issued by
NWS Goodland, KS

Counties Gove County, KS, Logan County, KS, Wichita County, KS

The radar

The Goodland radar (KGLD), 90 km from the middle of the area, began a volume at 13:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 1.3 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2011-10-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2011-10-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 327 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2706 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
327 m²/s²
0-3 km storm-relative helicity
434 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

140 
WWUS83 KGLD 021317
RFWGLD

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GOODLAND KS
717 AM MDT SUN OCT 2 2011

...CRITICAL FIRE WEATHER CONDITIONS POSSIBLE THIS AFTERNOON...

KSZ002>004-014>016-NEZ080-081-021430-
/O.CAN.KGLD.FW.A.0023.111002T1800Z-111003T0000Z/
RAWLINS-DECATUR-NORTON-THOMAS-SHERIDAN-GRAHAM-HITCHCOCK-
RED WILLOW-
817 AM CDT SUN OCT 2 2011

...FIRE WEATHER WATCH IS CANCELLED FOR WIND AND LOW RELATIVE
HUMIDITY FOR FIRE WEATHER ZONES 002...003...004...014...015...
016...028...029...042...080 AND 081...

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS CANCELLED THE FIRE
WEATHER WATCH. 

SOUTHEASTERLY WINDS OF 10 TO 15 MPH ARE EXPECTED TO DEVELOP THIS
AFTERNOON WITH AFTERNOON HUMIDITIES FALLING TO AROUND 18 PERCENT.
WHILE THIS WILL CREATE NEAR CRITICAL CONDITIONS...CONFIDENCE IN
WIDESPREAD AND PERSISTENT RED FLAG CONDITIONS TOO LOW TO ISSUE A
WARNING AT THIS TIME. THOSE WITH FIRE WEATHER INTERESTS SHOULD
CONTINUE TO MONITOR THE LATEST FORECASTS THROUGH THE AFTERNOON AS
FIRE DANGER WILL REMAIN HIGH THROUGH THE DAY.

$$

KSZ028-029-042-022130-
/O.UPG.KGLD.FW.A.0023.111002T1800Z-111003T0000Z/
/O.NEW.KGLD.FW.W.0034.111002T1800Z-111003T0000Z/
LOGAN-GOVE-WICHITA-
817 AM CDT SUN OCT 2 2011

...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM
CDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE
WEATHER ZONES 028...029 AND 042...

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A RED FLAG
WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT
FROM 1 PM THIS AFTERNOON TO 7 PM CDT THIS EVENING. THE FIRE
WEATHER WATCH IS NO LONGER IN EFFECT. 

* AFFECTED AREA...IN KANSAS...FIRE WEATHER ZONE 028 LOGAN...FIRE 
  WEATHER ZONE 029 GOVE AND FIRE WEATHER ZONE 042 WICHITA.

* WINDS...SOUTH 10 TO 15 MPH WITH GUSTS UP TO 25 MPH.

* RELATIVE HUMIDITY...AS LOW AS 15 PERCENT.

* IMPACTS...THE COMBINATION OF GUSTY SOUTH TO SOUTHEAST WINDS... 
  LOW HUMIDITY AND DRY FUELS WILL RESULT IN THE POTENTIAL FOR 
  EXPLOSIVE FIRE GROWTH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR ARE IMMINENT. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

JRM
3 follow-up statements
029 
WWUS83 KGLD 021939
RFWGLD

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GOODLAND KS
139 PM MDT SUN OCT 2 2011


KSZ028-029-042-030000-
/O.CON.KGLD.FW.W.0034.000000T0000Z-111003T0000Z/
LOGAN-GOVE-WICHITA-
239 PM CDT SUN OCT 2 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING
FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 028...
029 AND 042...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING.

* AFFECTED AREA...IN KANSAS...FIRE WEATHER ZONE 028 LOGAN...FIRE 
  WEATHER ZONE 029 GOVE AND FIRE WEATHER ZONE 042 WICHITA. 

* WINDS...SOUTH 10 TO 15 MPH WITH GUSTS UP TO 25 MPH.

* RELATIVE HUMIDITY...AS LOW AS 15 PERCENT.

* IMPACTS...THE COMBINATION OF GUSTY SOUTH TO SOUTHEAST WINDS... 
  LOW HUMIDITY AND DRY FUELS WILL RESULT IN THE POTENTIAL FOR 
  EXPLOSIVE FIRE GROWTH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR ARE IMMINENT. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$
375 
WWUS83 KGLD 022018
RFWGLD

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GOODLAND KS
218 PM MDT SUN OCT 2 2011

KSZ028-029-042-030000-
/O.NEW.KGLD.FW.A.0024.111003T1800Z-111004T0000Z/
/O.CON.KGLD.FW.W.0034.000000T0000Z-111003T0000Z/
LOGAN-GOVE-WICHITA-
318 PM CDT SUN OCT 2 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING
FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 028...
029 AND 042...
...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH
MONDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE
WEATHER ZONES 028...029 AND 042...

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A FIRE
WEATHER WATCH FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN
EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING. A RED FLAG
WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. 

* AFFECTED AREA...IN KANSAS...FIRE WEATHER ZONE 028 LOGAN...FIRE 
  WEATHER ZONE 029 GOVE AND FIRE WEATHER ZONE 042 WICHITA. 

* WINDS...SOUTH 10 TO 20 MPH WITH GUSTS UP TO 30 MPH.

* RELATIVE HUMIDITY...AS LOW AS 15 PERCENT.

* IMPACTS...THE COMBINATION OF GUSTY SOUTH TO SOUTHEAST WINDS... 
  LOW HUMIDITY AND DRY FUELS WILL RESULT IN THE POTENTIAL FOR 
  EXPLOSIVE FIRE GROWTH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR ARE IMMINENT. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

KSZ001>003-013>015-027-041-030000-
/O.NEW.KGLD.FW.A.0024.111003T1800Z-111004T0000Z/
CHEYENNE KS-RAWLINS-DECATUR-SHERMAN-THOMAS-SHERIDAN-WALLACE-
GREELEY-
218 PM MDT SUN OCT 2 2011 /318 PM CDT SUN OCT 2 2011/

...FIRE WEATHER WATCH IN EFFECT MONDAY AFTERNOON FOR WIND AND LOW
RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 001...002...003...013...
014...015...027 AND 041...

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A FIRE
WEATHER WATCH FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN
EFFECT MONDAY AFTERNOON. 

* AFFECTED AREA...IN KANSAS...FIRE WEATHER ZONE 001 CHEYENNE 
  KS... FIRE WEATHER ZONE 002 RAWLINS...FIRE WEATHER ZONE 003 
  DECATUR... FIRE WEATHER ZONE 013 SHERMAN...FIRE WEATHER ZONE 
  014 THOMAS... FIRE WEATHER ZONE 015 SHERIDAN...FIRE WEATHER 
  ZONE 027 WALLACE AND FIRE WEATHER ZONE 041 GREELEY.

* WINDS...SOUTH 10 TO 20 MPH WITH GUSTS UP TO 30 MPH.

* RELATIVE HUMIDITY...AS LOW AS 15 PERCENT.

* IMPACTS...THE COMBINATION OF GUSTY SOUTH WINDS... LOW HUMIDITY
  AND DRY FUELS WILL RESULT IN THE POTENTIAL FOR EXPLOSIVE FIRE
  GROWTH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$
122 
WWUS83 KGLD 030002
RFWGLD

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GOODLAND KS
602 PM MDT SUN OCT 2 2011

KSZ028-029-042-031200-
/O.EXP.KGLD.FW.W.0034.000000T0000Z-111003T0000Z/
/O.CON.KGLD.FW.A.0024.111003T1800Z-111004T0000Z/
LOGAN-GOVE-WICHITA-
702 PM CDT SUN OCT 2 2011

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON
THROUGH MONDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR
FIRE WEATHER ZONES 028...029 AND 042...
...RED FLAG WARNING HAS EXPIRED FOR WIND AND LOW RELATIVE
HUMIDITY FOR FIRE WEATHER ZONES 028...029 AND 042...

THE RED FLAG WARNING IS NO LONGER IN EFFECT. A FIRE WEATHER WATCH
REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING. 

* AFFECTED AREA...IN KANSAS...FIRE WEATHER ZONE 028 LOGAN...FIRE 
  WEATHER ZONE 029 GOVE AND FIRE WEATHER ZONE 042 WICHITA. 

* WINDS...SOUTH 10 TO 20 MPH WITH GUSTS UP TO 30 MPH.

* RELATIVE HUMIDITY...AS LOW AS 15 PERCENT.

* IMPACTS...THE COMBINATION OF GUSTY SOUTH TO SOUTHEAST WINDS...
  LOW HUMIDITY AND DRY FUELS WILL RESULT IN THE POTENTIAL FOR
  EXPLOSIVE FIRE GROWTH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

KSZ001>003-013>015-027-041-031200-
/O.CON.KGLD.FW.A.0024.111003T1800Z-111004T0000Z/
CHEYENNE KS-RAWLINS-DECATUR-SHERMAN-THOMAS-SHERIDAN-WALLACE-
GREELEY-
602 PM MDT SUN OCT 2 2011 /702 PM CDT SUN OCT 2 2011/

...FIRE WEATHER WATCH REMAINS IN EFFECT MONDAY AFTERNOON FOR WIND
AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 001...002...
003...013...014...015...027 AND 041...

A FIRE WEATHER WATCH REMAINS IN EFFECT MONDAY AFTERNOON. 

* AFFECTED AREA...IN KANSAS...FIRE WEATHER ZONE 001 CHEYENNE 
  KS... FIRE WEATHER ZONE 002 RAWLINS...FIRE WEATHER ZONE 003 
  DECATUR... FIRE WEATHER ZONE 013 SHERMAN...FIRE WEATHER ZONE 
  014 THOMAS... FIRE WEATHER ZONE 015 SHERIDAN...FIRE WEATHER 
  ZONE 027 WALLACE AND FIRE WEATHER ZONE 041 GREELEY. 

* WINDS...SOUTH 10 TO 20 MPH WITH GUSTS UP TO 30 MPH.

* RELATIVE HUMIDITY...AS LOW AS 16 PERCENT.

* IMPACTS...THE COMBINATION OF GUSTY SOUTH WINDS... LOW HUMIDITY 
  AND DRY FUELS WILL RESULT IN THE POTENTIAL FOR EXPLOSIVE FIRE 
  GROWTH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this red flag warning went out at Oct 2, 6:26 AM CDT, 1 hour 51 minutes earlier.

Area forecast discussion, Oct 2, 6:26 AM CDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
526 AM MDT SUN OCT 2 2011

.DISCUSSION...
200 AM MDT SUN OCT 2 2011

HIGH AMPLITUDE RIDGE AXIS REMAINS OVER THE AREA THROUGH
MONDAY...IN BETWEEN LOW PRESSURE SYSTEMS OVER THE EAST COAST AND
WEST COAST. AFTERNOON TEMPERATURES WILL REMAIN WELL ABOVE NORMAL
WITH READINGS TODAY IN THE 85-90 RANGE...MID 80S TO MID 90S (WEST
TO EAST) MONDAY. ON TUESDAY THE RIDGE AXIS AND 850 THERMAL AXIS
SHIFT SLIGHTLY EAST PROVIDING SLIGHTLY COOLER TEMPERATURES TO THE
FORECAST AREA WITH MID 80S TO NEAR 90 EXPECTED.

PRESSURE GRADIENT INCREASES TUESDAY AFTERNOON IN BETWEEN THE
APPROACHING TROUGH AND DEPARTING RIDGE LEADING SOUTHWEST WINDS OF
20-25 MPH WITH GUSTS APPROACHING 35 MPH...MAINLY EAST OF THE CO/KS
BORDER.

WEDNESDAY...CONTINUED BREEZY TO WINDY. WEATHER DISTURBANCE EJECTS
TOWARD THE FORECAST AREA AHEAD OF THE MAIN SYSTEM PROVIDING MOSTLY
AN INCREASE IN CLOUDINESS DURING THE DAY...DECREASING FROM WEST TO
EAST OVERNIGHT. CURRENT HIGHS IN THE LOW 80S LOOKS REASONABLE AT
PRESENT TIME.

THURSDAY...CONTINUED BREEZY TO WINDY. ECMWF/GFS IN MUCH BETTER
AGREEMENT PLACING DEEP CLOSED UPPER LOW OVER SALT LAKE CITY BY 00Z
FRIDAY THEN SOUTHWEST WYOMING BY 12Z FRIDAY. GEM MODEL HAS THE LOW
IN ARIZONA THEN THE FOUR CORNERS FOR THE SAME TIME PERIODS. WONT
BE MAKING ANY CHANGES AT PRESENT TIME.

FRIDAY-SATURDAY...NO CHANGES MADE. GENERAL FEELING IS THAT LARGE
UPPER TROUGH WILL BE OVER THE AREA WITH NOTICEABLY COOLER DAYTIME
HIGHS AND A CHANCE FOR PRECIPITATION.

007
&&

.AVIATION...
525 AM MDT SUN OCT 2 2011

FOR THE 12Z TAFS...VFR CONDITIONS WILL PREVAIL THROUGHOUT THE PERIOD.
WINDS WILL REMAIN SOUTH/SOUTHEASTERLY THROUGH THE PERIOD AS WELL...BECOMING
BREEZY BY LATE MORNING/EARLY AFTERNOON BEFORE SUBSIDING NEAR SUNSET
AS DAYTIME MIXING CEASES.

050
&&

.FIRE WEATHER...
200 AM MDT SUN OCT 2 2011

TODAY...WILL KEEP FIRE WEATHER WATCH GOING. RH VALUES WILL FLIRT
WITH CRITERIA IN UPGRADING TO A WARNING AS WILL SFC WINDS...MAINLY
FROM MCCOOK TO GOVE AND POINTS EAST. HOWEVER...SHOULD SFC TROUGH
BE A BIT FURTHER WEST THEN CURRENTLY EXPECTED THESE BORDERLINE
WINDS WILL ALSO BE FURTHER WEST. THUS...WILL KEEP WATCH GOING.

MONDAY...RH VALUES WILL BE NEAR 15 PERCENT ACROSS MUCH OF THE
AREA. SFC WINDS APPEAR TO BE BELOW THRESHOLDS NEEDED FOR A WATCH
OR WARNING.

TUESDAY...AS MENTIONED ABOVE WINDS WILL REALLY INCREASE FROM THE
SOUTH TO SOUTHWEST AHEAD OF APPROACHING TROUGH. RH VALUES WILL BE
BELOW 20 PERCENT AND VERY CLOSE TO 15 PERCENT. AT THE MOMENT IT
WOULD APPEAR THE CRITICAL FIRE WEATHER CONDITIONS WILL BE MET.
WILL LET THE DAYSHIFT RE-EVALUATE THE SITUATION AND A FIRE WEATHER
WATCH MAY BE ISSUED.

WEDNESDAY...CONTINUED BREEZY TO WINDY. MIN RH VALUES JUST ABOVE 20
PERCENT LOOK TO PREVENT A HEADLINE FROM BEING NEEDED. HOWEVER IT
WOULDNT TAKE MUCH TO LOWER THE RH VALUES TO PUT US IN A CRITICAL
FIRE WEATHER SITUATION.

007
&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...FIRE WEATHER WATCH FROM 1 PM CDT THIS AFTERNOON THROUGH THIS
     EVENING FOR KSZ002>004-014>016-028-029-042.

NE...FIRE WEATHER WATCH FROM 1 PM CDT THIS AFTERNOON THROUGH THIS
     EVENING FOR NEZ080-081.

CO...NONE.
&&
Hazardous weather outlook, Oct 2, 5:00 AM CDT, 3 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
400 AM MDT SUN OCT 2 2011

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-031200-
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
400 AM MDT SUN OCT 2 2011 /500 AM CDT SUN OCT 2 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST
NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO.

.DAY ONE...TODAY AND TONIGHT

A FIRE WEATHER WATCH IS IN EFFECT FOR PARTS OF NORTHWEST KANSAS
AND EXTREME SOUTHWEST NEBRASKA THIS AFTERNOON. THE COMBINATION OF
GUSTY SOUTH TO SOUTHEAST WINDS OF 10 TO 20 MPH...RELATIVE HUMIDITY
NEAR 20 PERCENT AND VERY DRY FUELS MAY CREATE CRITICAL FIRE
WEATHER CONDITIONS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED FOR MOST OF THE TRI-
STATE AREA TUESDAY AFTERNOON.

UNSETTLED WEATHER IS EXPECTED TO SPREAD ACROSS THE AREA WEDNESDAY
NIGHT THROUGH SATURDAY AS A POWERFUL UPPER LEVEL STORM SYSTEM
SLOWLY MOVES TOWARD THE AREA. THUNDERSTORMS WILL BE POSSIBLE
THROUGH THE PERIOD WITH THE BEST CHANCES ON FRIDAY AND SATURDAY.
A FEW SEVERE STORMS ARE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 2, 3:18 PM CDTFire Weather WatchGLDCheyenne, Decatur, Gove, Greeley, Logan, Rawlins and 5 more13 hr

Nearby

Red Flag Warnings in Kansas, 2011Every red flag warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.